# SDR SWIA200312161

- Difficulty date: June 10, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 11,832 hours, 17,747 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Hyd Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYDRAULIC PACK LOWER SUPPORT, CRACKED IB EDGE.  (DISCOVERED DURING C-CHECK)REPLACED RIGHT HYD PACK LOWER SUPPORT.
